# SDR QXEA200701083

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,766 hours, 10,765 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: L92B13602
- Condition: Unknown
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - ON CLIMB-OUT, RECEIVED A LEFT XFER SOV FUEL CAUTION.  AFTER CHECKLIST PERFORMED, NO FURTHER PROBLEMS.  RETURNED TO THE FIELD.  MAINTENANCE REPLACED THE LEFT FUEL TRANSFER SOV CARTRIDGE.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
